# SDR UIEA2024021600089

- Difficulty date: February 22, 2024
- Submitted: February 23, 2024
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 111,044 hours, 22,075 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Nr 7 Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING SPOILER NO 7 HOLE (7 IN FROM LH EDGE & 5 IN FROM T/E)( RH WING SPOILER #7 (AT 7" FROM INBD & 5" FROM T/E) LOWER SKIN WAS REPAIRED PER SRM 57-70-01-2R-1 & SRM 51-70-17-0G-0. NO FURTHER DEFECTS NOTED. )
